MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1995.tb01340.x

Медицинская библиотека · Clinical and experimental dermatology · 1995

ANCA-associated vasculitis and lupus-like syndrome caused by methimazole.

Kawachi Y, Nukaga H, Hoshino M, Iwata M, Otsuka F

Клинический случайСтатьяПеревод в очереди

Аннотация

A 24-year-old woman with Graves' disease treated with methimazole for 4 years, developed recalcitrant ulcers on the lower legs. Histological studies demonstrated vasculitis in deep dermal vessels accompanied by C3 deposition. Laboratory investigation revealed lupus-like abnormalities (leucocytopenia, positive antinuclear and antidouble strand (ds) DNA antibodies, and positive ANCA). The leg ulcers dramatically improved after methimazole was withdrawn. In addition, leucocytopenia and the immunological abnormalities soon faded. Although lupus-like syndrome is well known to be induced by antithyroid drugs, vasculitis is a rare complication. To the best of our knowledge, this is the first report describing ANCA-associated vasculitis caused by methimazole.

Для цитирования: Kawachi Y, Nukaga H, Hoshino M, Iwata M, Otsuka F. ANCA-associated vasculitis and lupus-like syndrome caused by methimazole.. Clinical and experimental dermatology. 1995. DOI: 10.1111/j.1365-2230.1995.tb01340.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.